# SDR SWAA042282

- Difficulty date: August 9, 2004
- Submitted: August 11, 2004
- Operation: Air carrier
- Aircraft: 073SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22673
- Aircraft time: 70,849 hours, 78,549 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 65C27093
- Condition: Loose
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD ENTRY OVERHEAD EMERGENCY EXIT LIGHT LOOSE.  REMOVED AND REPLACED EMERGENCY EXIT LIGHT ASSEMBLY PER MM.
